Abstract and Applied Analysis

Existence of Positive Solutions for a Functional Fractional Boundary Value Problem

Chuanzhi Bai

Full-text: Open access

Abstract

We study the existence of positive solutions for a boundary value problem of fractional-order functional differential equations. Several new existence results are obtained.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 127363, 13 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620726

Digital Object Identifier
doi:10.1155/2010/127363

Mathematical Reviews number (MathSciNet)
MR2660385

Zentralblatt MATH identifier
1197.34156

Citation

Bai, Chuanzhi. Existence of Positive Solutions for a Functional Fractional Boundary Value Problem. Abstr. Appl. Anal. 2010 (2010), Article ID 127363, 13 pages. doi:10.1155/2010/127363. https://projecteuclid.org/euclid.aaa/1288620726


Export citation